RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ufimsk. Mat. Zh., 2012, Volume 4, Issue 1, Pages 161–165 (Mi ufa142)  

This article is cited in 4 scientific papers (total in 4 papers)

On extremal type of an entire function of order less than unity with zeros of prescribed densities and step

O. V. Sherstyukova

National Engineering Physics Institute "MEPhI", Moscow, Russia

Abstract: Sharp lower estimate for the type of an entire function of the order $\rho\in(0;1)$ with respect to densities and step of its zeros located on the ray is proved.

Keywords: type of an entire function, the upper, lower densities and step of zeros.

Full text: PDF file (313 kB)
References: PDF file   HTML file
UDC: 517.547.22
Received: 24.12.2011

Citation: O. V. Sherstyukova, “On extremal type of an entire function of order less than unity with zeros of prescribed densities and step”, Ufimsk. Mat. Zh., 4:1 (2012), 161–165

Citation in format AMSBIB
\Bibitem{She12}
\by O.~V.~Sherstyukova
\paper On extremal type of an entire function of order less than unity with zeros of prescribed densities and step
\jour Ufimsk. Mat. Zh.
\yr 2012
\vol 4
\issue 1
\pages 161--165
\mathnet{http://mi.mathnet.ru/ufa142}


Linking options:
  • http://mi.mathnet.ru/eng/ufa142
  • http://mi.mathnet.ru/eng/ufa/v4/i1/p161

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. V. Sherstyukova, “O naimenshem tipe tselykh funktsii poryadka $\rho\in(0,1)$ s nulyami na luche”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 15:4 (2015), 433–441  mathnet  crossref  elib
    2. O. V. Sherstyukova, “The problem on the minimal type of entire functions of order $\rho\in(0,1)$ with positive zeroes of prescribed densities and step”, Ufa Math. J., 7:4 (2015), 140–148  mathnet  crossref  isi  elib
    3. G. G. Braichev, V. B. Sherstyukov, “Tochnye otsenki asimptoticheskikh kharakteristik rosta tselykh funktsii s nulyami na zadannykh mnozhestvakh”, Fundament. i prikl. matem., 22:1 (2018), 51–97  mathnet
    4. V. B. Sherstyukov, “Asimptoticheskie svoistva tselykh funktsii s zadannym zakonom raspredeleniya kornei”, Kompleksnyi analiz. Tselye funktsii i ikh primeneniya, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 161, VINITI RAN, M., 2019, 104–129  mathnet
  • Уфимский математический журнал
    Number of views:
    This page:131
    Full text:46
    References:25
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019